# SDR AWXA0001210

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 46,699 hours, 29,317 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409245
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW STA 663 LBL 30 CEILING PRESSURE DECK HAS A CRACK. REMOVED DAMAGED AREA IAW ER 03-5310-99288-EY1; FABED REPAIR PARTS IAW ER 03-5310-99288-EY1; INSTALLED REPAIR PARTS IAW ER 03-5310-99288-EY1.
